# SDR VNAA2014031200011

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 22,821 hours, 22,680 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Part serial: 4959
- Condition: Odor
- Location: Galley
- Part time: 11,132 hours, 11,156 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG CHEMICAL ODOR IN CABIN ON DESCENT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, FOUND PAPER, DEBRIS BENEATH COFFEEMAKER AND REMOVED DEBRIS.  MAINTENANCE R & R COFFEEMAKER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
